# SDR RBR32201015

- Difficulty date: July 3, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N322BC
- Make and model: Raythn DH125
- Aircraft serial: 257175
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Corroded
- Location: Spoilers
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER SPEEDBRAKE HAS CORROSION X-RAY REVEALED CORROSION AT CENTER SPAR.
